# SDR DXTA200601587

- Difficulty date: August 29, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 6,099 hours, 5,133 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314901
- Part serial: 3844
- Condition: Damaged
- Location: Mlg
- Part time: 300 hours, 259 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT MAIN TIRE BLEW ON LANDING ROLLOUT.  EVIDENCE OF WHEEL LOCK FROM TIRE DAMAGE.  REMOVED WHEEL ASSY P/N 3-1490-1, S/N 3844 AND INSTALLED WHEEL ASSY P/N 3-1490-1, S/N 2334 WHILE PLANE WAS STUCK ON RUNWAY.  PILOTS REPORTED BRAKES REMAINED ENGAGED WHILE RELEASING BRAKE PEDALS DURING LANDING.  ALSO, NOTICED PARKING BRAKE WAS NOT FULLY PUSHED IN (DISENGAGED) WHEN IT HAPPENED.  AFTER WHEEL CHANGE PILOTS TAXIED BACK TO HANGAR AND REPORTED NORMAL BRAKE OPERATION.  REMOVED BRAKE RESERVIOR PANEL IN BAGGAGE.  NOTED BOTH -VALVE- AND -CONTROL UNIT- FAULT SENSORS TRIPPED ON ANTI-SKID FAULT PANEL.  RESET SENSORS ONLY TO FIND, CONSISTENTLY RE-TRIP AFTER 5-6 SECONDS.  PERFORMED ANTI-SKID TRANSDUCER CHECK AND FOUND TRANSDUCERS T
